It is currently Sat Aug 19, 2017 12:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Mar 21, 2011 6:05 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Mar 18, 2011 12:54 pm
Posts: 20
Has anyone experienced an infection of the salivary glands from taking Suboxone? I just was diag with it and wondered if anyone has had a similar experience.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 21, 2011 6:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi Kona, I'm sorry to hear you're sick. I don't see how the infection could be related to the sub though. Infections can be bacterial or viral (antibiotics can help bacterial infections but not viral infections). But suboxone couldn't really cause an infection. I suppose it could have an effect on one's immune system, although I've never heard of that before. I'd say it's more likely that you (unfortunately) just caught yourself a bug somewhere. Now, all that said, I cannot stress enough that I am NOT a doctor nor any kind of medical professional! I'm assuming since you said you were just diagnosed that you're being treated for it. I hope that treatment helps quickly and you get to feeling better soon. If you have antibiotics they usually kick in pretty quickly. I hope you're not having any pain from it. Please take care of yourself.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 21, 2011 7:00 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Mar 18, 2011 12:54 pm
Posts: 20
Thanks for the reply. I did not know if it was from the sub due to it being the glands on the floor of the mouth that are infected. It is very painful. The antibiotics are helping though. It is a form of the mumps, or so I have read, in children. I have no idea how I got this, just thought I would ask if anyone had experienced it before.
I am down to 3mgs now yesterday and today and I have such depression today. Sooooooo tempted to take more it is scary. :evil:


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Mar 21, 2011 7:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
How long have you been on the antibiotics? They should help with the pain in the next day, two at the most. But if it doesn't, you could always call your sub doc and see if s/he will authorize you to temporarily go up in dose in an effort to help with the pain a little bit. When it comes to pain control, sub only lasts about on average 6 hours, not the long 37 like it does for addiction. So see if the antibiotics work fast like they should first....That's what I'd do. I feel for you. Mouth pain is some of the worst pain in the world. I'd also take some ibuprofen. It's a good anti-inflammatory and might help you, too. Please take care.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 22, 2011 11:31 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Mar 18, 2011 12:54 pm
Posts: 20
I have been on the antibiotics for a few days and it is starting to feel better. Thanks for responding.


Top
 Profile  
 
 Post subject: Salivary Glands
PostPosted: Mon Jun 13, 2011 10:40 pm 
Offline
New Poster
New Poster

Joined: Sun Oct 03, 2010 1:03 am
Posts: 1
I had the same thing happen to me! Everyone thought i was crazy. My Dr. had switched me to the film I was taking less than 1 8mg film a day and the under side of my tongue got a sharp pain in it then my glands swelled up. It got worse when I would try to eat. I did some research and found that it was possible to get small stones in your glands that can cause a blockage and infection or to simply get an infection. I talked to my Dr about it and he blew me off saying it was not the meds but then I switched to the 2mg pill and I was fine after 4 months on the pill then he wrote it for the 2mg film and i have been on them for only 2 weeks and I have blisters under my tongue and soreness and it feels the same way it did when my glands swelled last time. I was really scared something else was wrong but all my blood work came back fine and now after it happening a 2nd time I'm sure its the film. Last time it took 2 rounds and almost 3 months for the swelling to go away completely and now I have to start all over again. I don't think they really know all of the side affects of the films yet and Dr.'s should not be so quick to say OH NO it cant be the meds.... How smart do you have to be to connect the dots.... Film cause blisters/sores thus allowing in bacteria thus causing a gland infection. OR Film sticks to salivary holes under tongue and causes a blockage thus causing and INFECTION!!
Just wanted you to know your not the only one and if you have any other side effects don't be afraid to speak up!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group